Explicit basis for admissible rules in K-saturated tabular logics
-
Vitalii V. Rimatskii
Abstract
We construct an explicit finite basis for admissible rules in K-saturated tabular logics that extend the logic Grz.
Note
Originally published in Diskretnaya Matematika (2022) 34,№1, 126–140 (in Russian).
Funding statement: Supported by the Russian Foundation for Basic Research and the Krasnoyarsk Regional Science Foundation (grant no. 18-41-240005).
References
[1] Lorenzen P., Einfung in Operative Logik und Mathematik, Berlin–Göttingen–Heidelberg, 1955, 816 pp.10.1007/978-3-662-01539-1Suche in Google Scholar
[2] Friedman H., “One hundred and two problems in mathematical logic”, J. Symb. Logic, 40:3 (1975), 113–13010.2307/2271891Suche in Google Scholar
[3] Rybakov V. V., “A criterion for admissibility of rules in the model system S4 and the intuitionistic logic 𝐻”, Algebra and Logic, 23:5 (1984), 369–384.10.1007/BF01982031Suche in Google Scholar
[4] Rybakov V. V., Admissibility of Logical Inference Rules, Studies in Logic and Found. of Math., V.136., Elsevier Sci. Publ, New-York–Amsterdam, 1997, 616 pp.Suche in Google Scholar
[5] Rimatskii V. V., “Bases of admissible inference rules for table modal logics of depth 2”, Algebra and Logic, 35:5 (1996), 344–349.10.1007/BF02367359Suche in Google Scholar
[6] Rimatskii V. V., “Bases of admissible rules for K-saturated logics”, Algebra and Logic, 47:6 (2008), 420–425.10.1007/s10469-008-9033-xSuche in Google Scholar
[7] Rimatskii V. V., Lukina O.V., “Explicit basis of admissible rules for the finding of tabular logic”, Vestnik Krasnoyarsk. gos. un-ta, 2006,№1, 68–71 (in Russian).Suche in Google Scholar
[8] Rimatskii V. V., “Finite bases with respect to admissibility for modal logics of width 2”, Algebra and Logic, 38:4 (1999), 436–455.10.1007/BF02671729Suche in Google Scholar
[9] Rimatskii V. V., Kiyatkin V. R., “The independent bases for admissible inference rules of pretabular logics and its extensions”, Sib. Electron. Mathem. Rep., 10 (2003), 79–89 (in Russian).Suche in Google Scholar
[10] Rybakov V. V., Terziler M., Rimatskiy V. V., “Basis in semi-redused form for the admissible rules of the intuitionistic logic IPC”, Math. Logic Quarterly, 46:2 (2000), 207–218.10.1002/(SICI)1521-3870(200005)46:2<207::AID-MALQ207>3.0.CO;2-ESuche in Google Scholar
[11] Iemhoff R., “On the admissible rules of intuitionistic propositional logic”, J. Symb. Logic, 66:2 (2001), 281–294.10.2307/2694922Suche in Google Scholar
[12] Rybakov V. V., “Construction of an explicit basis for rules admissible in modal system S4”, Math. LogicQuarterly, 47:4 (2001), 441–451.10.1002/1521-3870(200111)47:4<441::AID-MALQ441>3.0.CO;2-JSuche in Google Scholar
[13] Rimatskii V. V., “Explicit basis of admissible rules for the finding of finite width”, Zhurnal SFU, Ser. matem. i fizika, 2008,№1, 85–93 (in Russian).Suche in Google Scholar
[14] Rybakov V. V., Terziler M., Genzer C., “An essay on unification and inference rules for modal logic”, Bull. Sect. Log., 28:3 (1999), 145–157.Suche in Google Scholar
© 2023 Walter de Gruyter GmbH, Berlin/Boston
Artikel in diesem Heft
- Frontmatter
- On the existence of special nonlinear invariants for round functions of XSL-ciphers
- Asymptotic local probabilities of large deviations for branching process in random environment with geometric distribution of descendants
- Decomposition of polynomials using the shift-composition operation
- Mutually Orthogonal Latin Squares as Group Transversals
- Explicit basis for admissible rules in K-saturated tabular logics
- Criteria for maximal nonlinearity of a function over a finite field
Artikel in diesem Heft
- Frontmatter
- On the existence of special nonlinear invariants for round functions of XSL-ciphers
- Asymptotic local probabilities of large deviations for branching process in random environment with geometric distribution of descendants
- Decomposition of polynomials using the shift-composition operation
- Mutually Orthogonal Latin Squares as Group Transversals
- Explicit basis for admissible rules in K-saturated tabular logics
- Criteria for maximal nonlinearity of a function over a finite field